On Existence and Uniqueness of Common Fixed Point in C*-Algebra Valued Metric Spaces
##plugins.themes.bootstrap3.article.main##
摘要
In the present article, we prove some common fixed point theorems for two pairs of weakly compatible mappings satisfying rational type contractive condition in the framework of C*-algebra valued metric spaces. The proved results extend and generalize some of the results in the literature.
##plugins.themes.bootstrap3.article.details##
##submission.howToCite##
Kumar, D. ., & Rishi Dhariwal. (2022). On Existence and Uniqueness of Common Fixed Point in C*-Algebra Valued Metric Spaces. Science & Technology Asia, 27(2), 27–41. 取读于 从 https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/241899
栏目
Physical sciences
##submission.license.cc.by-nc-nd4.footer##